MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE NC 24 CORONARY DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE NC 24 CORONARY DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 492501512
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Vascular Dissection (3160); Embolism/Embolus (4438)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
During procedure to treat 90% stenosed heavily calcified posterior lateral artery, the sapphire balloon was inflated twice at 18 atmospheres.The balloon did not inflate completely.The balloon was deflated and during removal, the distal part of the balloon came off and the fragment was left inside the artery.There was non-flow limiting dissection in the mid right coronary artery (rca) and an abbott drug eluting stent was used to treat the dissection.In the opinion of the physician, the cause of dissection was the lesion and not sapphire balloon.The patient was stable.
 
Additional Manufacturer Narrative
H10: manufacturer report number updated fields: f6, f7, f10 (code 4438 no longer applies, code 2687 added), f11, f13, h10.
 
Event or Problem Description
During procedure to treat 90% stenosed heavily calcified posterior lateral artery, the sapphire balloon was inflated twice at 18 atmospheres.The balloon did not inflate completely.The balloon was deflated and during removal, the distal part of the balloon came off and the fragment was left inside the artery.There was non-flow limiting dissection in the mid rca and an abbott drug eluting stent was used to treat the dissection.In the opinion of the physician, the cause of dissection was the lesion and not sapphire balloon.The patient was stable.

Brand Name
SAPPHIRE NC 24 CORONARY DILATATION CATHETER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key22108284
Report Number3004742232-2025-00156
Device Sequence Number20633539
Product Code LOX
UDI-Device Identifier06934955905339
UDI-Public(01)06934955905339(17)270211(10)4909472501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
Report Date (Section F) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number492501512
Device Catalogue Number492501512
Device Lot Number4909472501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2025
Event Location Hospital
Date Report to Manufacturer06/03/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/03/2025